# SDR FDEA201208223132

- Difficulty date: August 22, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N509010
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE BS 1661 HAS CORROSION   LBL 58 TO RBL 58.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW SRM 53-00-51 FIG 101 DETAIL II.   REMOVED AND REPLACED FLOORBEAM IAW SRM 51-40-02 AND DWG 146N5090.  FABRACATED FLOORBEAM IAW DWG 146N5090. REPAIR CLASSIFIED AS A MAJOR.
